# SDR CALA2022041400957

- Difficulty date: April 11, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N12125
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 28967
- Aircraft time: 86,508 hours, 21,163 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AFP42004400
- Condition: Corroded
- Location: Sta1510
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-06-3-0246) LOWER FUSELAGE SKIN INTERNAL ANTENNA DOUBLER HA S CORROSION IN BULK PIT AT STA 1510 BETWEEN S28L AND 29L (MARKED ). TRANSCRIBED FROM N/R 9284791
